# SDR DALA2015100505967

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON AFT NR 1 STOP FITTING AT AFT CARGO DOOR.  AFT COMPARTMENT DOOR C3, STOP FITTING NR 1 WAS REPLACED IAW SRM. 51-30-1 AND 51-30-5.
